Tuesday, February 26, 2008

Rebound Effect from Drugs...

So something terrible happens in your life...Some doctors give you a drug...You use up the prescription...You don't renew because the drug was either too expensive, made you drowsy, made you fat, made you stupid, didn't work or had too many side effects...but you feel better & that moment of terrible in your life has past...a year later something happens...you go crazy...you get very depressed...you do something really dangerous...something unexplainable is happening to you...but it isn't unexplainable...your body became addicted to that drug...when it finally left your body, which could take a year or more, you went into withdrawal... REBOUND...you have now entered the vicious cycle of prescription medication...AND...to top it off, people will say things like - well he or she went nuts cause they AREN'T taking their medication...! truth is the drug has a rebound effect which will leave you worse than you were before you started...take laxatives...for example...you cannot poop...you take a laxative...you poop...end of story...not exactly...a month later you look pregnant 'cause your belly is so full of food & now you cannot poop at all...the laxative has caused a Rebound effect...now you are dependent on laxatives to poop at all...when teenagers are given antipsychotics like Lithium, then stop taking them, Rebound occurs...it is not that the teenager is crazy without meds, it is that the meds have caused a chemical dependency...the only way to wean yourself out of this cycle is to buy a pill splitter & take a tiny reduced dosage of the drug after you took the full dosage amount...the tiniest reduced dosage will help prevent a relapse, & ensure that you don't quit the meds entirely...the current tragedy with the shooter who had just quit his medications is an example ...He could not tolerate the high med dosage so he simply quit...without even a small amount of the drug in his system he went into REBOUND EFFECT from the drugs...He went nuts & took a gun & well...you know the rest...Please, a pill splitter is very cheap...get it in a drugstore...take your meds and cut them in half...then into quarters...take a quarter everyday...this should be tolerable and allow you to function at school...don't quit entirely! just reduce your dosage...the problem with these antipsychotics is not that they don't work it is that they are too strong for most normal people...so they quit taking them...then terrible things happen...buy a PILL SPLITTER AND USE IT...this is for all those artists who suffer from typical artist's syndrome, which is, too sensitive in a harsh world...love Sari

"ma xing shi gan tang" (ephedra, apricot kernel, gypsum, and licorice decoction). Ephedra is used therapeutically as a diaphoretic to help expel exterior pathogens and regulate the proper functioning of the lungs.[14]credit wikipedia:ephedra
-chocolate, caffeine, guarana, soft drinks, ma huang, ephedra, licorice, ...these are all antidotes to insulin overdose if an epinephrine shot is not handy...(if your diabetic friend just took an insulin shot & seems to be sliding into a coma...)coffee instant , instant coffee applied topically (mix with drop of hand cream) to varicose veins, toenail problems, fatty deposits on aureoles...just an anecdotal tip...

No comments: